# SDR 2003UALA00870

- Difficulty date: November 18, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 8,827 hours, 3,604 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Row 3 & 6
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELECTRICAL ODOR IN CABIN BETWEEN ROWS 3 AND 6.   VENT BLOWER AND EXTRACT FANS RUNNING NORMAL, CHECKED RECIRCULATION FANS, BOTH PACKS OPERATING NORMAL.  CHECKED CABIN LIGHTING AND PASSENGER ENTERTAINMENT SYSTEM, NO DEFECTS FOUND.
